# SDR DALA2023090507239

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DURING CHECK OF DEPLOYMENT SLIDE COMPARTMENT DOOR LH, LEAK WAS FOUND IN AFT FITTING ON PNEUMATIC ACTUATOR. CORRECTIVE ACTION: SUMMARY OF NRC 00653: LEFT OVERWING SLIDE PNEUMATIC ACTUATOR AFT FITTING WAS REPLACED PER B757-200 AMM 20-11-00-912-001. LEAK TEST WAS PERFORMED PER INSTRUCTION AMDS 2565-3003. (2948802)
